Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 75, NWS St. Louis, MO

May 15, 20098 counties in Missouri; Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 15, 2009, 5:12 PM CDT for 8 counties in Missouri; Pike County, Illinois. It was in force for 63 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2009, 5:12 PM CDT (22:12 UTC)
Expired
May 15, 2009, 6:15 PM CDT
In force
63 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Pike County, IL, Audrain County, MO, Callaway County, MO, Lincoln County, MO, Marion County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 90 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 5:15 PM CDTTSTM WND DMG4 E Mexico, MO7 TO 8 INCH DIAMETER TREE LIMBS DOWNED BY HIGH WINDS
May 15, 5:33 PM CDTTSTM WND GST 47Vandalia, MOAGRICULTURAL WEATHER STATION RECORDED A 47 MPH WIND GUST
May 15, 5:45 PM CDTTSTM WND GST 60Curryville, MOLARGE TREE LIMBS DOWN
May 15, 5:45 PM CDTHAIL 0.75Curryville, MOLARGE TREE LIMBS DOWN
May 15, 6:00 PM CDTHAIL 0.25Bowling Green, MO
May 15, 6:13 PM CDTHAIL 0.25Eolia, MO
May 15, 6:18 PM CDTTSTM WND GST 505 S Eolia, MO
May 15, 6:18 PM CDTHAIL 0.55 S Eolia, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 12:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 152212
SVRLSX
ILC149-MOC007-027-113-127-137-139-163-173-152315-
/O.NEW.KLSX.SV.W.0075.090515T2212Z-090515T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  AUDRAIN COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  WESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHWESTERN MARION COUNTY IN NORTHEAST MISSOURI...
  EASTERN MONROE COUNTY IN NORTHEAST MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  PIKE COUNTY IN NORTHEAST MISSOURI...
  RALLS COUNTY IN NORTHEAST MISSOURI...

* UNTIL 615 PM CDT

* AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF MONROE
  CITY TO 8 MILES NORTHWEST OF PERRY TO SANTA FE TO MEXICO...AND
  MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONROE CITY...VANDALIA...WELLSVILLE...BOWLING GREEN...LOUISIANA...
  PERRY...LADDONIA...FARBER...MARTINSBURG...CENTER...SPAULDING...
  SPENCERBURG...NEW LONDON...CURRYVILLE...FRANKFORD...BUELL...NEW
  HARTFORD...BELLFLOWER...PIKE AND EOLIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3958 9099 3936 9096 3922 9097 3894 9112
      3895 9120 3900 9121 3900 9126 3897 9128
      3908 9206 3936 9192 3966 9193 3966 9186
      3971 9185
TIME...MOT...LOC 2212Z 280DEG 31KT 3962 9182 3948 9180
          3934 9180 3915 9192

$$

CARNEY
3 follow-up statements
000 
WWUS53 KLSX 152235
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CDT FRI MAY 15 2009

ILC149-MOC007-027-113-127-137-139-163-173-152315-
/O.CON.KLSX.SV.W.0075.000000T0000Z-090515T2315Z/
PIKE IL-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-AUDRAIN MO-PIKE MO-
MONROE MO-RALLS MO-MARION MO-
535 PM CDT FRI MAY 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND AUDRAIN AND
NORTHEASTERN CALLAWAY COUNTIES IN CENTRAL MISSOURI...AND WESTERN
LINCOLN AND MONTGOMERY COUNTIES IN EAST CENTRAL MISSOURI...AND
SOUTHWESTERN MARION...RALLS...EASTERN MONROE AND PIKE COUNTIES IN
NORTHEAST MISSOURI...

AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPAULDING
TO CENTER TO VANDALIA TO MARTINSBURG...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  VANDALIA...WELLSVILLE...BOWLING GREEN...LOUISIANA...SPENCERBURG...
  NEW LONDON...CURRYVILLE...BUELL...FRANKFORD...NEW HARTFORD...
  BELLFLOWER...PIKE...EOLIA...HAWK POINT...MIDDLETOWN...ASHLEY...ST.
  CLEMENT...OLNEY...ASHBURN AND TRUXTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3958 9099 3936 9096 3922 9097 3894 9112
      3895 9120 3900 9121 3900 9126 3897 9128
      3908 9206 3936 9192 3966 9193 3966 9186
      3971 9185
TIME...MOT...LOC 2235Z 280DEG 31KT 3959 9153 3945 9152
          3930 9151 3912 9159

$$

TES
000 
WWUS53 KLSX 152250
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT FRI MAY 15 2009

MOC127-137-152301-
/O.CAN.KLSX.SV.W.0075.000000T0000Z-090515T2315Z/
MONROE MO-MARION MO-
550 PM CDT FRI MAY 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION AND
EASTERN MONROE COUNTIES IS CANCELLED...

LAT...LON 3931 9192 3933 9174 3940 9161 3966 9152
      3958 9099 3936 9096 3922 9097 3894 9112
      3895 9120 3900 9121 3900 9126 3897 9128
      3908 9206
TIME...MOT...LOC 2251Z 273DEG 36KT 3958 9129 3944 9129
          3929 9128 3911 9135

$$

ILC149-MOC007-027-113-139-163-173-152315-
/O.CON.KLSX.SV.W.0075.000000T0000Z-090515T2315Z/
PIKE IL-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-AUDRAIN MO-PIKE MO-
RALLS MO-
550 PM CDT FRI MAY 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND AUDRAIN AND
NORTHEASTERN CALLAWAY COUNTIES IN CENTRAL MISSOURI...AND WESTERN
LINCOLN AND MONTGOMERY COUNTIES IN EAST CENTRAL MISSOURI...AND
EASTERN RALLS AND PIKE COUNTIES IN NORTHEAST MISSOURI...

AT 549 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEW LONDON TO FRANKFORD TO CURRYVILLE TO MIDDLETOWN...MOVING
EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  BOWLING GREEN...LOUISIANA...NEW HARTFORD...HAWK POINT...PIKE...
  EOLIA...ASHLEY...ST. CLEMENT...ASHBURN...TRUXTON...OLNEY...
  CYRENE...EDGEWOOD...ROCKPORT...WHITESIDE AND SILEX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3931 9192 3933 9174 3940 9161 3966 9152
      3958 9099 3936 9096 3922 9097 3894 9112
      3895 9120 3900 9121 3900 9126 3897 9128
      3908 9206
TIME...MOT...LOC 2251Z 273DEG 36KT 3958 9129 3944 9129
          3929 9128 3911 9135

$$

TES
000 
WWUS53 KLSX 152312
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 PM CDT FRI MAY 15 2009

ILC149-MOC007-027-113-139-163-173-152322-
/O.EXP.KLSX.SV.W.0075.000000T0000Z-090515T2315Z/
PIKE IL-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-AUDRAIN MO-PIKE MO-
RALLS MO-
612 PM CDT FRI MAY 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PIKE COUNTY IN WEST
CENTRAL ILLINOIS...AND AUDRAIN AND NORTHEASTERN CALLAWAY COUNTIES IN
CENTRAL MISSOURI...AND WESTERN LINCOLN AND MONTGOMERY COUNTIES IN
EAST CENTRAL MISSOURI...AND RALLS AND PIKE COUNTIES IN NORTHEAST
MISSOURI WILL EXPIRE AT 615 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.

LAT...LON 3931 9192 3933 9174 3940 9161 3966 9152
      3958 9099 3936 9096 3922 9097 3894 9112
      3895 9120 3900 9121 3900 9126 3897 9128
      3908 9206
TIME...MOT...LOC 2312Z 273DEG 36KT 3957 9101 3943 9101
          3928 9100 3910 9107

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:26 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 15, 3:26 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
326 PM CDT FRI MAY 15 2009

.DISCUSSION...
/323 PM CDT FRI MAY 15 2009/
VERY ACTIVE NIGHT ON TAP WITH BOTH SEVERE WEATHER AND HEAVY
RAIN/FLOODING.  THE WARM FRONT IS CURRENTLY DRAPPED NEAR A LINE FROM
KTAZ TO KMBY TO NEAR KSTJ INTO SE NEBRAKSA.  DEW POINTS IN THE MID
60S TO NEAR 70 SOUTH OF THIS BOUNDARY AND SFC TEMPS IN THE 80S
HAVE CONTRIBUTED TO VERY UNSTABLE CONDITIONS WITH SBCAPES OF
3000+ J/KG. THIS BOUNDARY REINFORCED BY OUTFLOW FROM THE CURRENT
ELEVATED CONVECTION ACROSS IA...NE MO INTO NRN IL IS EXPECTED TO
BE THE MAIN FOCUS THROUGH AT LEAST MID EVENING AND THEN THE
ENCROACHING CDFNT WILL COME INTO PLAY. ELEVATED THUNDERSTORMS
ACROSS NORTHERN MO HAVE ALREADY BEEN PRODUCING HEAVY RAIN AND
EXPECT THIS TO CONTINUE INTO THE EVENING. MAIN ATTENTION HOWEVER
TURNS TO THE EVOLVING ELONGATED BOWING THUNDERSTORM COMPLEX IN NW
MO. THIS COMPLEX IS EXPECTED TO CONTINUE MOVING ESEWD ALONG THE
BOUNDARY/INSTABILITY GRADIENT...FEEDING ON THE VERY UNSTABLE AIR
AND FORCING ENHANCED VIA A BROAD 30-40 KT SWLY LLJ. DEEP LAYER
SHEAR OF 35+ KTS FROM ROUGHLY I-70 NWD CONTINUES TO FAVOR
ORGANIZED LINEAR/BOW ECHO STRUCTURES ALONG WITH HP THEMES. THE
ENVIRONMENT ALONG AND NORTH OF THIS BOUNDARY IS ALSO CHARACTERIZED
BY STRONG LOW LEVEL SHEAR/0-1 KM SRH AOA 300 M2/S2 SUPPORTIVE OF
ISOLATED TORNADOES IN ADDITION TO DAMAGING WINDS/HAIL...SPCLY IN CLOSE
PROXIMITY TO THE BOUNDARY AND MORE UNSTABLE AIR. LASTLY THE EAST-
WEST ORIENTATION OF THE CURRENT COMPLEX...CURRENT UPWIND
GROWTH IN ERN KS...AND FAVORABLE CONDITIONS FOR CONTINUED UPWIND
PROPAGATION ON THE WRN FLANK IS SUPPORTIVE OF ECHO TRAINING AND
ATTENDANT HVY RAIN WITH THE HIGH RAFL RATES. I EXPECT A LARGE
ELONGATED WEST-EAST BOWY COMPLEX TO EVOLVE THROUGH THE
EVENING...GRADUALLY SINKING SEWD AHEAD OF THE ENCROACHING COLD
FRONT. WITH THE ABOVE IN MIND I WILL BE EXPANDING THE FLASH FLOOD
WATCH SOUTH THROUGH THE I-70 CORIDOOR.

THE COLD FRONT WILL BE LOCATED ACROSS SE MO AND SRN IL AT 12Z SAT
WITH ANY REMAINING PCPN THREAT CONFINED TO THE AREA AHEAD OF IT
DURING THE MORNING HOURS.  OTHERWISE GUSTY NORTHERLY WIND WILL USHER
COOLER AND DRIER AIR INTO THE REGION AS A RATHER POTENT SFC HIGH
SETTLES INTO THE MIDDLE MS VLY.  THIS 1030+ MB SFC HIGH WILL
DOMINATE THROUGH EARLY MONDAY RESULTING IN DRY AND SOMEWHAT COOL
WEATHER FOR LATE MAY WITH TEMPS ON THE ORDER OF 10-15 DEGS BELOW
NORMAL.

A MODERATION WILL BEGIN ON MONDAY AS THE ELONGATED HIGH CONTINUES TO
SETTLE SOUTHEAST AND LOW LEVEL WINDS BECOME SLY ON THE BACK SIDE.
THE LARGE ELONGATED HIGH WILL ALSO IMPEDE THE RETURN OF QUALITY LOW
LEVEL MOISTURE WELL INTO NEXT WEEK.

GLASS

&&

.AVIATION...
/743 AM CDT FRI MAY 15 2009/
FOR THE 12Z TAFS...CONVECTIVE COMPLEX OVER THE NORTHERN QUARTER OF
MISSOURI AND SOUTHERN IOWA CONTINUES TO ORGANIZE WITH TIME. NEW
CONVECTION OVER NORTHEAST KANSAS IS FORMING AT THE NOSE OF THE 8H
LOW-LEVEL JET (REGION OF HIGHER THETA E AIR. WARM FRONTAL
BOUNDARY JUMPED EARLIER THIS MORNING AND NOW IS LOCATED FROM
NORTHEAST KANSAS TO JUST SOUTH OF PITTSFIELD ILLINOIS THEN
SOUTHEAST INTO SOUTHERN ILLINOIS. CONVECTION CONTINUES TO MOVE IN
A EAST TO SLIGHTLY NORTHEAST DIRECTION. EXPECT FURTHER CONVECTION
TO PERSIST OVER THIS AREA THROUGH MID TO LATE MORNING THEN WEAKEN
WITH TIME. MODELS ARE IN GENERAL AGREEMENT WTIH COLD FRONTAL
PASSAGE MOVING THROUGH THE STL AREA AROUND 0500 - 0600 UTC. MUCH
OF THE ORGANIZED LINE TO BOWING LINE SEGMENT CONVECTION WILL PASS
THROUGH STL AREA BETWEEN 01-03 UTC. WE HAVE PLACE SURFACE GUSTS AS
HIGH AS 45 KTS WITH THE THUNDERSTORM OUTFLOWS. A PERIOD OF RAIN IS
EXPECTED TO FOLLOW ALONG AND BEHIND THE ORGANIZED LINE FOR A
PERIOD OF ONE TO THREE HOURS. LOW CLOUDS WITH HEIGHTS AROUND 20 -
25 KFT EXPECTED TO PERSIST BEHIND FRONTAL BOUNDARY..THEN
SCATTERED CLOUDS WILL FOLLOW.

PRZYBYLINSKI

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 3 AM CDT SATURDAY FOR BOONE-CALLAWAY-
     COLE-FRANKLIN-GASCONADE-JEFFERSON-LINCOLN-MONITEAU-
     MONTGOMERY-OSAGE-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
     WARREN.

     FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR AUDRAIN-KNOX-
     LEWIS-MARION-MONROE-PIKE-RALLS-SHELBY.

IL...FLASH FLOOD WATCH UNTIL 3 AM CDT SATURDAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL-
     WASHINGTON IL.

     FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR ADAMS IL-
     BROWN IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, May 15, 3:48 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT FRI MAY 15 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
348 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA TONIGHT. SOME OF
THESE STORMS WILL BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES. IN ADDITION TO THE SEVERE WEATHER
THREAT...HEAVY RAINFALL ACCOMPANYING THE THUNDERSTORMS WILL RESULT IN
A FLOODING THREAT...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70. A
FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE
REFER TO THE WATCH PRODUCT.

MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE
ILLINOIS RIVER AND THE MISSISSIPPI RIVER AT CHESTER. PLEASE SEE
THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY MORNING ACROSS
PORTIONS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE
ILLINOIS RIVER AND AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE
SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Local storm report, May 15, 5:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
505 PM CDT FRI MAY 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             5 N MEXICO              39.24N  91.87W
05/15/2009  E0.70 INCH       AUDRAIN            MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902005

GKS
Local storm report, May 15, 5:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
506 PM CDT FRI MAY 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             LIBERTY                 39.88N  91.11W
05/15/2009  E0.25 INCH       ADAMS              IL   EMERGENCY MNGR

            SEVERAL OTHER REPORTS OF PEA SIZED HAIL IN THE COUNTY
            AT THIS TIME

&&

EVENT NUMBER LSX0902006

TRUETT
Local storm report, May 15, 5:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
509 PM CDT FRI MAY 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             2 W PARIS               39.48N  92.04W
05/15/2009  M1.75 INCH       MONROE             MO   BROADCAST MEDIA

&&

EVENT NUMBER LSX0902007

GKS
Special weather statement, May 15, 5:10 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
510 PM CDT FRI MAY 15 2009

ILZ095-097-MOZ027-035-152300-
ADAMS IL-MARION MO-PIKE IL-RALLS MO-
510 PM CDT FRI MAY 15 2009

...SIGNIFICANT WEATHER ADVISORY FOR ADAMS AND NORTHWESTERN PIKE
COUNTIES IN WEST CENTRAL ILLINOIS...AND SOUTHEASTERN MARION AND
NORTHEASTERN RALLS COUNTIES IN NORTHEAST MISSOURI UNTIL 600 PM CDT...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HANNIBAL...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FALL CREEK...
PAYSON...CAMP POINT...HULL...MARBLEHEAD...SEEHORN...PLAINVILLE...
BURTON...ADAMS...RICHFIELD...KINGSTON...LIBERTY...COLUMBUS...
COATSBURG AND KELLERVILLE.

CVKING
Local storm report, May 15, 5:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
511 PM CDT FRI MAY 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             HANNIBAL                39.71N  91.38W
05/15/2009  E0.75 INCH       MARION             MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902008

GKS
Local storm report, May 15, 5:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CDT FRI MAY 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             HANNIBAL                39.71N  91.38W
05/15/2009  E0.88 INCH       MARION             MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902009

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 9:00 PM CDTRiver Flood WarningLSXMarion5 days
May 15, 9:08 AM CDTRiver Flood WarningLSXMarion48 hr
May 15, 10:49 AM CDTFlash Flood WarningLSXKnox6 hr
May 15, 11:00 AM CDTFlash Flood WarningLSXKnox6 hr
May 15, 11:25 AM CDTFlash Flood WarningLSXLewis6 hr
May 15, 11:38 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis25 min
May 15, 12:13 PM CDTRiver Flood WarningLSXLewis4 days
May 15, 12:13 PM CDTRiver Flood WarningLSXMarion5 days
May 15, 12:13 PM CDTRiver Flood WarningLSXMarion5 days
May 15, 12:13 PM CDTRiver Flood WarningLSXMarion6 days
May 15, 12:13 PM CDTRiver Flood WarningLSXRalls6 days
May 15, 12:13 PM CDTRiver Flood WarningLSXPike7 days
May 15, 12:13 PM CDTRiver Flood WarningLSXPike7 days
May 15, 12:13 PM CDTRiver Flood WarningLSXLincoln8 days
May 15, 12:13 PM CDTRiver Flood WarningLSXSaint Charles10 days
May 15, 2:19 PM CDTFlash Flood WarningLSXShelby6 hr
May 15, 2:43 PM CDTSevere Thunderstorm WarningLSXMarion47 min
May 15, 2:49 PM CDTTornado WarningLSXMarion, Ralls26 min
May 15, 2:59 PM CDTFlash Flood WarningLSXMarion5 hr
May 15, 4:30 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Marion, Monroe, Ralls, Shelby45 min
May 15, 4:48 PM CDTFlash Flood WarningLSXKnox, Lewis, Marion, Shelby6 hr
May 15, 5:03 PM CDTTornado WarningLSXAudrain, Monroe, Pike, Ralls42 min
May 15, 5:12 PM CDTFlash Flood WarningLSXAudrain, Boone, Monroe, Pike, Ralls6 hr
May 15, 5:28 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau47 min
May 15, 5:44 PM CDTTornado WarningLSXLincoln, Pike31 min
May 15, 6:06 PM CDTTornado WarningLSXLincoln, Pike39 min
May 15, 6:09 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike51 min
May 15, 6:24 PM CDTSevere Thunderstorm WarningLSXCallaway19 min
May 15, 6:29 PM CDTFlash Flood WarningLSXCallaway, Lincoln, Montgomery5 hr
May 15, 6:59 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis46 min
May 15, 3:13 PM CDTTornado WarningLSXAdams, Brown, Pike47 min
May 15, 3:55 PM CDTRiver Flood WarningLSXBrown8 days
May 15, 4:03 PM CDTAreal Flood AdvisoryLSXBrown4 hr
May 15, 5:40 PM CDTSevere Thunderstorm WarningLSXPike35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.